Advil Cold, Cough & Flu Nighttime 18 Capsules
Pharmacy For Life

Advil Cold, Cough & Flu Nighttime 18 Capsules

Regular price $14.99 $0.00

Ibuprofen and Diphenhydramine Hydrochloride  Pain reliever / Fever reducer

Advil Cold, Cough & Flu Nighttime provides relief from cold or flu symptoms, including cough. It’s multi-symptom relief so you can rest.

FOR FAST AND EFFECTIVE RELIEF OF:

  • dry cough
  • sneezing
  • runny nose
  • fever and chills
  • headache
  • body aches and pains
  • sore throat pain

What the medication is used for: Advil Cold, Cough & Flu Nighttime is used for the temporary relief of the symptoms associated with colds and influenza (the “flu”): " Dry Coughs •Sneezing •Runny nose •Fever and Chills •Headache " Body aches and pains •Sore throat pain What it does: Contains two drugs: ibuprofen (relieves pain and reduces fever) and diphenhydramine hydrochloride (antihistamine and cough suppressant). When it should not be used: Do not use if you have or are: " allergic/hypersensitive to ibuprofen or other non-steroidal anti-inflammatory drugs (NSAIDs), acetylsalicylic acid (ASA) or other salicylates, diphenhydramine or to any ingredient in the formulation, " active or recurrent stomach ulcer, gastrointestinal (GI) bleeding, or active inflammatory bowel disease (e.g. Crohn’s, colitis), " nasal polyps (swelling of the inside of the nose), or allergic manifestations such as asthma, anaphylaxis (sudden severe life threatening allergic reaction), urticaria/hives, rhinitis (stuffed or runny nose that may be due to allergies), skin rash or other allergic symptoms, •serious liver or kidney disease •high potassium in the blood, " taking, ASA, acetaminophen, or other NSAIDs, such as naproxen or other ibuprofen product, •dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake, •heart problems, such as high blood pressure or severe coronary artery disease, •Systemic Lupus Erythematosus, " right before or after heart surgery, •in your third trimester of pregnancy. What the medicinal ingredients are: Ibuprofen and diphenhydramine hydrochloride. What the nonmedicinal ingredients are: Coconut oil, D&C red no. 33, FD&C blue no. 1, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, and sorbitol. What dosage forms it comes in: Each Liqui-Gel (gelatin capsule) contains ibuprofen 200 mg (as free acid and potassium salt) and diphenhydramine hydrochloride 25 mg.

Serious Warnings and Precautions " Causes sedation or sleepiness. Not for daytime use. " Caution in patients prone to gastrointestinal tract irritation, including those with a history of peptic ulcer. The chance of stomach bleeding is higher if you are: age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinner or steroid drug, take with other drugs containing an NSAID like ASA, ibuprofen, naproxen, or prescription anti-inflammatory drugs, have 3 or more alcoholic drinks every day while using this product. " Patients at risk of kidney problems, including the elderly or those using diuretics. •Use during pregnancy or nursing should be avoided. •Stop use immediately if you have difficulty or pain when urinating.